# SDR 037181

- Difficulty date: November 20, 2003
- Submitted: November 21, 2003
- Operation: Air carrier
- Aircraft: N157SD
- Make and model: Saab SF340A
- Aircraft serial: 157
- Engine: Ge CT75A2
- Propeller: Rotol R3894123F25
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Condition: Failed
- Location: Hyd System
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING CLIMBOUT FROM YIP WITH HYDRAULIC PUMP FAILED WHILE IN OVERRIDE, IN OVERRIDE DUE TO HYD PUMP AUTO MODE MEL.  GEAR WAS NOTED UP AND LOCKED WITH THE GEAR TRANSIT LIGHT STILL ILLUMINATED.  CREW CYCLED PUMP SWITCH AND C/B.  THE PUMP WAS STILL INOPERATIVE.  THE CREW THEN FOLLOWED THE QRH AND MANUALLY PUMPED THE SYSTEM PRESSURE UP TO OPERATIONAL PRESSURE.  THE A/C LANDED AND TAXIED TO A SAFE POSITION WHERE MX COULD PIN THE GEAR AND SAFELY TOW THE A/C.
